It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vitamins & Supplements Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-04-2004, 06:47 PM   #1
Senior Member
(male)
 
Join Date: May 2003
Location: Virginia
Posts: 208
dreamer54 HB Userdreamer54 HB User
Glucosamine & upset stomach

Has anyone noticed an upset stomach after taking Glucosamine? Mine even feels funny when I take it with food.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
has anyone ever heard of.... & glucosamine sulfate vs glucosamine HCL Aeridyne Arthritis 11 02-07-2008 05:51 PM
MSM & Glucosamine products , really expensive as daily use nokoBot Vitamins & Supplements 6 05-24-2007 05:26 PM
Glucosamine with Chondroiton mcalbud Open to All Other Health Topics 5 05-21-2006 12:17 AM
Does anyone get a bad stomach from Glucosamine/Chondroitin? Perry2 Arthritis 2 03-13-2006 08:19 AM
Pain meds and glucosamine & condrontin Terri43 Pain Management 1 11-09-2005 04:44 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:48 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!